# SDR RAIA201801240002

- Difficulty date: January 24, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 43,293 hours, 38,783 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON, FWD LOWER ENGINE YOKE,  FWD BRACKET IS CRACKED.   R & R THE YOKE FITTING.
